# SDR AU980222

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE55100
- Condition: Failed
- Location: Engine Oil Press
- Stage of operation: DE
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE OIL PRESSURE TRANSDUCER FAULTY.
